Symptoms started 2 years ago after doing anabolic steroids?

For the last 13 months

-Started with very sweaty red and hot hands and feet, then i began to have hot flushes, particularly bad when stressed

-feels like my body cannot tolerate heat

– i have Dry flushing face and neck but mainly cheeks are the worst symptom

-my upper arms flush

-Redness on the cheeks is now persistent and is always there even when not flushing, it becomes inflamed simply by washing with water or touching or if body temp rises

(Proprananol has made a significant difference in treating this)

Loss of blood vessel control
Cheeks are very sensitive and easily inflamed
Face gets very hot and uncomfortable
Leaves persistent redness
Washing face creates flushing
Bending over creates flushing
Exersize creates flushing

**Hands and feet feel hot and sweaty and swollen when warm

– Other symptoms –

No stress tolerance
Anxiety
Persistent and uncontrollable adrenaline rushes

Age: 26
Male
Medications: Beta blocker
No
General Information: Symptoms started 2 years ago after doing anabolic steroids for about 4 weeks before deciding it was a bad idea and stopping, i belive i bottomed out my estrogen taking arimidex to counter excess breast tissue. This in turn created a constant anxious feeling which got worse for around 5 months despite having stopped all the other meds.

I went to the doctors about this anxiety issue and was prescribed anti depressants, for 4 months i felt back to normal and i was fine, then i started to get the sweaty hands i quit the anti depressants without tapering, the symptoms have then developed into the above and have continued for the last 13 months since quitting anti depressants.

– proprananol greatly reduces symptoms, when i dont take symptoms return

2 Comments on “Symptoms started 2 years ago after doing anabolic steroids?

  1. You seem to be suffering from a number of possible issues.
    1. Anxiety – 2. Hormonal problems – 3. Possible side effects from medications or steroid use.
    As far as anxiety is concerned, therapy with the RIGHT medication is recommended. Taking a Male hormone panel test would help identify any possible hormonal problems and a Complete Blood Count (CBC) may help determine if you are suffering from possible drug side effects or other problems. Using Steroids, Proprananol and Arimidex can play havoc with your hormones. Use only prescribed medications under the supervision of your Doctor and ask your Doctor to review the type and dosage of your medications.

  2. Hi.
    Thanks for the query..

    Well, it looks to me more like an hormonal problem as it is long you have stopped anabolic steroids so it does not seems to be cause anymore..

    So my suggestion is to once get complete investigations done that will include hormonal profile, blood counts and also an urine analysis..

    In case if it comes out to be stress related then meditation, stress relieving exercises, deep breathing exercises and Psychiatric counselling should be done and all medicines should be avoided if not prescribed by your doctor..

    Hope this helps..

    Regards.

Leave a Reply

Your email address will not be published. Required fields are marked *